# SDR DXTA200701905

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 814 hours, 733 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES DO NOT WORK UNTIL MAXIMUM FORCE IS APPLIED (ON BOTH SIDES). HYDRAULIC PRESSURE NORMAL AND NO LIGHTS.  PERFORMED VISUAL INSPECTION OF BRAKE ASSEMBLIES, MASTER CYLINDERS, MIXING & ANTISKID VALVES AND ASSOCIATED LINES. NO DEFECTS OR LEAKAGE FOUND. VERIFIED CORRECT MLG STRUTS SERVICING. VISUALLY INSPECTED L&R SQUAT SWITCHES. PERFORMED ANTI SKID BOX CONTINUITY CHECKS, ALL SATISFACTORY. CLEANED & RECONNECTED CONNECTOR (P304). OPS CHECK ON TAXI SATISFACTORY. ALL WORK PERFORMED IAW HAWKER 400X M/M 32-40-00.
